advertisement
Question
Posted by: Unhappy | 2004/01/27

Injection & the pill

I was on the Pill (triphasil) for 3 years, i had no problems with weight gain,and i changed my contraceptive and went on to the injection, but now im gaining weight so fast. So I want to find out when is the right time to go back on the pill? Should I use it before I go for my next appointment, or after??

Please help im desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can start the Pill straight away if you like.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ciska | 2004/01/27

Hi,

The injection makes you gain at least 5kg's. I think when you go for your next appointment, mention that you want to go back to the pill. Don't do it before your next appointment.

Good luck.

Reply to ciska

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement